Zervos, Mihail


Professor Mihail Zervos  

Department

Position held

Department of Mathematics

Professor of Financial Mathematics

Experience keywords:

optimal stopping problems; stochastic control and optimisation; real options; investments in real assets; valuation of investment decisions; derivative pricing in incomplete markets; weather derivatives; options of American type

Languages:

French [Spoken: Basic, Written: Basic]; Greek [Spoken: Fluent, Written: Fluent]; Spanish [Spoken: Basic, Written: Basic]

Contact Points

LSE phone number:

+44 (0)20 7955 3751

Publications

LSE Research Online, Funnelback Search

2013

Hernandez-Hernandez, Daniel and Simon, Robert and Zervos, Mihail (2013) A zero-sum game between a singular stochastic controller and a discretionary stopper Annals of Applied Probability. ISSN 1050-5164

Lokka, Arne and Zervos, Mihail (2013) Long-term optimal investment strategies in the presence of adjustment costs SIAM Journal on Control and Optimization, 51 (2). 996-1034. ISSN 0363-0129

Zervos, Mihail and Johnson, Timothy C. and Alazemi, Fares (2013) Buy-low and sell-high investment strategies Mathematical Finance, 23 (3). 560-578. ISSN 0960-1627

Lamberton, Damien and Zervos, Mihail (2013) On the optimal stopping of a one-dimensional diffusion Electronic Journal of Probability, 18. 34. ISSN 1083-6489

2011

Lokka, A. and Zervos, Mihail (2011) A model for the long-term optimal capacity level of an investment project International Journal of Theoretical and Applied Finance, 14 (02). 187. ISSN 0219-0249

Lon, Pui Chan and Zervos, Mihail (2011) A model for optimally advertising and launching a product Mathematics of Operations Research, 36 (2). 363-376. ISSN 0364-765X

2010

Guo, Xin and Zervos, Mihail (2010) Pi options Stochastic Processes and Their Applications, 120 (7). 1033-1059. ISSN 0304-4149

Melas, Dimitris and Zervos, Mihail (2010) An ergodic impulse control model with applications In: Piunovskiy, Alexey, (ed.) Modern Trends in Controlled Stochastic Processes: Theory and Application. Luniver Press, London, UK, 161-181. ISBN 9781905986309

Johnson, Timothy C. and Zervos, Mihail (2010) The explicit solution to a sequential switching problem with non-smooth data Stochastics: an International Journal of Probability and Stochastic Processes, 82 (1). 69-109. ISSN 1744-2508

2008

Jack, Andrew and Johnson, Timothy and Zervos, Mihail (2008) A singular control model with application to the goodwill problem Stochastic Processes and Their Applications, 118 (11). 2098-2124. ISSN 0304-4149

Michael, Edwin and Malecela, Mwele and Zervos, Mihail and Kazura, James (2008) Global eradication of lymphatic filariasis: the value of chronic disease control in parasite elimination programmes PLOS One, 3 (8). ISSN 1932-6203

Lokka, A. and Zervos, Mihail (2008) Optimal dividend and issuance of equity policies in the presence of proportional costs Insurance: Mathematics and Economics, 42 (3). 954-961. ISSN 0167-6687

2007

Merhi, A and Zervos, Mihail (2007) A model for reversible investment capacity expansion SIAM Journal on Control and Optimization, 46 (3). 839-876. ISSN 0363-0129

Zervos, Mihail (2007) The solution to a second order linear ordinary differential equation with a non-homogeneous term that is a measure Stochastics: an International Journal of Probability and Stochastic Processes, 79 (3 and ). 363-382. ISSN 1744-2508

2006

Zervos, Mihail and Bronstein, A L (2006) Sequential entry and exit decisions with an ergodic performance criterion Stochastics, 78 (2). 99-121. ISSN 1744-2508

Jack, Andrew and Zervos, Mihail (2006) Impulse control of one-dimensional Itô diffusions with an expected and a pathwise ergodic criterion Applied Mathematics and Optimization, 54 (1). 71-93. ISSN 0095-4616

Jack, Andrew and Zervos, Mihail (2006) Impulse and absolutely continuous ergodic control of one-dimensional Ito diffusions In: Kabanov, Yu and Lipster, R. and Stoyanov, J., (eds.) From Stochastic Calculus to Mathematical Finance: the Shiryaev Festschrift. Springer, Berlin, Germany, 295-314. ISBN 9783540307822

Zervos, Mihail and Lasserre, Jean Bernard and Prieto-Rumeau, T (2006) Pricing a class of exotic options via moments and SDP relaxations Mathematical Finance, 16 (3). 429-494. ISSN 0960-1627

Zervos, Mihail and Bronstein, Anne Laure and Hughston, Lane P and Pistorius, Martijn R (2006) Discretionary stopping of one-dimensional Itô diffusions with a staircase reward function Journal of Applied Probability, 43 (4). 984-996. ISSN 0021-9002

Zervos, Mihail and Jack, Andrew (2006) A singular control problem with an expected and a pathwise ergodicperformance criterion Journal of Applied Mathematics and Stochastic Analysis, 2006 (82538). 1-19. ISSN 1687-2177

2003

Zervos, Mihail (2003) A problem of sequential entry and exit decisions combined with discretionary stopping SIAM Journal on Control and Optimization, 42 (2). 397-421. ISSN 0363-0129

2002

Brody, Dorje C. and Syroka, Joanna and Zervos, Mihail (2002) Dynamical pricing of weather derivatives Quantitative Finance, 2 (3). 189-198. ISSN 1469-7688

2001

Duckworth, Kate and Zervos, Mihail (2001) A model for investment decisions with switching costs Annals of Applied Probability, 11 (1). 239-260. ISSN 1050-5164

Lumley, Richard R. and Zervos, Mihail (2001) A model for investments in the natural resource industry with switching costs Mathematics of Operations Research, 26 (4). 637-653. ISSN 0364-765X


Expert Image

Personal website

 

Browse the Experts Directory:

LSE Research Online|

Collection of LSE research outputs

LSE Consulting|

Service providing unique access
to LSE's expertise

Create or update your
online profile
|

[access restricted to staff]

Research highlights|

Short articles about LSE research